Universidad Complutense de Madrid
E-Prints Complutense

Sur la réductibilité de la variété des algèbres de Lie nilpotentes complexes

Impacto

Descargas

Último año



Hakimjanov, Yu. B. y Ancochea Bermúdez, José María y Goze, Michel (1991) Sur la réductibilité de la variété des algèbres de Lie nilpotentes complexes. Comptes Rendus de l'Académie des Sciences. Série I. Mathématique, 313 (2). pp. 59-62. ISSN 0764-4442

[img] PDF
383kB

URL Oficial: http://gallica.bnf.fr/ark:/12148/bpt6k57325582/f63.image


URLTipo de URL
http://gallica.bnf.fr/?lang=ESInstitución


Resumen

Let Nn be the variety of nilpotent Lie algebra laws of a given complex vector space Cn. M. Vergne showed ["Variété des algèbres de Lie nilpotentes'', Thèse de 3ème cycle, Spéc. Math., Paris, 1966; BullSig(110) 1967:299; Bull. Soc. Math. France 98 (1970), 81–116; that Nn is irreducible for n≤6 and has at least two components for n=7 and n≥11. In this note, the authors prove the reducibility of Nn for n=8,9,10, thus answering affirmatively a question of Vergne. The last part of this work improves results of Vergne concerning some components of Nn, for n≥11.


Tipo de documento:Artículo
Palabras clave:reducibility; variety of complex nilpotent Lie algebras; perturbation; filiform Lie algebra; irreducible components
Materias:Ciencias > Matemáticas > Álgebra
Código ID:21123
Depositado:29 Abr 2013 16:44
Última Modificación:12 Dic 2018 15:13

Descargas en el último año

Sólo personal del repositorio: página de control del artículo